# SDR 95FDEA01232

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 7250 · Turbine Section
- Condition: Failed
- Location: Nr 2 Engine
- Component: Pwa, JT8D174
- Stage of operation: TO
- Nature of condition: T, Y, A
- Precautionary procedure: C, D, E, F

## Discrepancy

ABORTED T/O DUE TO SEVERE VIBRATION FROM NR 2 ENG, LOUD BANG FOLLOWED BY ENG FAIL LIGHT AND NR 2 LOW OIL PRESSURE BYPASS LIGHT.  NR 2 FIRE HANDLE PULLED AND BOTH FIRE BOTTLES USED.  ALSO, LOSS OF OIL PRESSURE, PER CONVERSATION WITH CREW AT SITE.  DISCONNECTED ENG NR 2 PER WORK CARD 70T0002 STEPS 1 A 1X, REMOVED NR 2 ENG PER WORK CARD 70T0002.  REMOVED AND REPLACED NR 2 ENG FWD ISOLATORS PER MM 71-24-1G.  REPLACEMENT OF FIRE BOTTLES SEE LOG PAGE 140150, SEE A/C MX LOG 140148 FOR FWD ISOLATOR REPLACEMENT INSTALLED NR 2 ENG PER WORK CARD 70T0002.  OPS AND LEAK CHECK GOOD, OK FOR SERVICE.  REQUIRED ITEM INSPECTION COMPLIED WITH.
